Skip to Main content Skip to Navigation
Journal articles

Double Extensions of Restricted Lie (Super)Algebras

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-02922260
Contributor : Saïd Benayadi Connect in order to contact the contributor
Submitted on : Wednesday, August 26, 2020 - 1:09:10 AM
Last modification on : Wednesday, November 3, 2021 - 7:10:01 AM

Links full text

Identifiers

Collections

Citation

Saïd Benayadi, Sofiane Bouarroudj, Mounir Hajli. Double Extensions of Restricted Lie (Super)Algebras. Arnold Mathematical Journal, Springer, 2020, 6 (2), pp.231-269. ⟨10.1007/s40598-020-00149-5⟩. ⟨hal-02922260⟩

Share

Metrics

Record views

35